MAUDE Adverse Event Report: AZURMEDS INC. LTJ SCREWS; COMPRESSION BONE SCREW

AZURMEDS INC. LTJ SCREWS; COMPRESSION BONE SCREW
Model Number 3.75 SOLID SCREW - LENGTH 40MM
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause of the event could not be determined from the information available and in absence of device evaluation.
 
Event or Problem Description
On postoperative radiography, the screw is bent.During the surgery, the surgeon was satisfy with the compression obtained so the surgeon decide to not report the issue.5 months later, there is no clinical impact nor consequence for the patient.However as the surgeon become aware of another similar case, he report the issue to us.

Brand Name
LTJ SCREWS
Common Device Name
COMPRESSION BONE SCREW
Manufacturer (Section D)
AZURMEDS INC.
4809 n ravenswood avenue
suite 119
chicago IL 60604
MDR Report Key12182082
Report Number3016605123-2021-00001
Device Sequence Number17256834
Product Code HWC
UDI-Device Identifier00810041621375
UDI-Public(01)00810041621375(11)200921(10)2001PP37
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K200987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.75 SOLID SCREW - LENGTH 40MM
Device Catalogue Number81004162137
Device Lot Number2001PP37
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2021
Initial Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;